MathSciNet Relay Station
MathSciNet bibliographic data
MR1325120 62J05 (62J02)
Lee, Lung Fei; Sepanski, Jungsywan H. Estimation of linear and nonlinear errors-in-variables models using validation data. J. Amer. Statist. Assoc. 90 (1995), no. 429, 130–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement